# SDR MASA200601530

- Difficulty date: June 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 11,118 hours, 10,399 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0692
- Condition: False Activation
- Part time: 1,414 hours, 1,287 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7302 JFK - FOUND CARGO SMOKE WARNING.  MX FOUND THE WARNING TO BE FALSE.  MX R2 SMOKE DETECTORS AND R2 BOTTLE AND SQUIB.
